| Model Number |
SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during the knee arthroscopy that the anchor broke.The broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-complaint allegation is not confirmed.-visual inspection of the suture anchor, biocomposite pushlock® 3.5 x 19,5 mm, identified that the anchor and eyelet were not returned with the device.No issues were found with the driver.-functional testing was not performed due to the components not being returned with the device.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.